Posted by: kermie | 2009-02-19

The pill

I am 33 years old and have been off the pill for 3 years due to the fact I didn' t go back on after my daughter was born. I have now started Yasmin as my gynae recommended it due to the fact that my periods used to go on for 10-12 days and apparently it was also my cervix bleeding. I have had a pap smear and all is clear. There is no reason why my cervix should be bleeding - not even inflammed. Funny enough it doesnt bleed after sex but only when the gynae did that scrape thing. He said i was to use the betadine douche till its finished. Anyway i started my pill last week on the silver as it says but i did not have my period when i started it but he said that was fine. I know have my peiod but i am still on the active pills as i have just started - what must i do? Keep taking it as normal? How will my period get onto the inactive pills?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Keep taking it as normal. It can take a month or two for your body to adjust to the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.